# SDR AALA201507239018

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 22,368 hours, 7,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON RT WING FUEL ACCESS DOOR 640HB COUNTERSINK FASTENER HOLES.  REPLACED RT WING FUEL ACCESS DOOR 640HB IAW SRM 51-72-11.
